- I take the same amount - 3 x 200mg. If this does not help the headache then taking more is not going to help. So then I take something stronger (meps 282 or zomig). YES - taking too much will definitly give you a rebound headache. Also - I wait 4 hrs before taking the next drug (don't know why - it just feels like the right amount of time). AND if I have a day off and I have nothing to do that day - I try not to take meds and I suffer through it so my body doesn't get too much of it.
That's my 2 cents - Airyn
I understand them to be tension in nature for the following reasons: A) acute, localized pain is not present. There exists an all-enveloping pressure that strangles my dome. B) visual disturbances do not exist
C) the pain is exacerbated by stress/lack of sleep.
Lost - you said that the pain was not localized. Does that mean it is all over your head, or is it like a band of pain? What sensation do you get, ie]sharp dagger like pain, ponding headache (like with your heartbeat), dull annoying ache...? Does your neck and shoulders get tense before a headache? Do you feel a little spacy before a headache, or durring for that matter? (when I say spacy - I mean a little out of your self, kindof like bored, not really 'into' whatever you are doing). Do your temples hurt more than the rest of your head? Does it hurt between your ears and your jaw? Does the top of your spine (Where it meets with the base of your skull) hurt more than the rest? Does it hurt behind your eyes? Is their pain at the top of your head? Can you feel anything else on your body that is tight or sore?
I get migraines sometimes, and when I feel one coming on I take 3 extra strenth tylenol and 2 Aleve. This usually nips it in the bud. Or at least lets me function. My doctor recommended taking the different types of pain reliever since they do different things and attack different parts of your headache. If you take less than the dosage stated on the box for 24 hours, you should be fine.